About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746893, 6 pages
http://dx.doi.org/10.1155/2013/746893
Research Article

Existence of Mild Solutions for the Elastic Systems with Structural Damping in Banach Spaces

1Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, China
2Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 2 November 2012; Revised 6 January 2013; Accepted 16 January 2013

Academic Editor: Ferenc Hartung

Copyright © 2013 Hongxia Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongxia Fan, Yongxiang Li, and Pengyu Chen, “Existence of Mild Solutions for the Elastic Systems with Structural Damping in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 746893, 6 pages, 2013. doi:10.1155/2013/746893